Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 6(240), Pages 3–45 (Mi umn2502)  

This article is cited in 12 scientific papers (total in 12 papers)

Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian

N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev


Full text: PDF file (2297 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:6, 1–50

Bibliographic databases:

UDC: 531.19
MSC: 82B10, 82B23, 82B30, 82B20
Received: 21.05.1984

Citation: N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Uspekhi Mat. Nauk, 39:6(240) (1984), 3–45; Russian Math. Surveys, 39:6 (1984), 1–50

Citation in format AMSBIB
\Bibitem{BogBraZag84}
\by N.~N.~Bogolyubov (Jr.), I.~G.~Brankov, V.~A.~Zagrebnov, A.~M.~Kurbatov, N.~S.~Tonchev
\paper Some classes of~exactly soluble models of~problems in~quantum statistical mechanics: the~method of~the~approximating Hamiltonian
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 6(240)
\pages 3--45
\mathnet{http://mi.mathnet.ru/umn2502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=771097}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39....1T}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 6
\pages 1--50
\crossref{https://doi.org/10.1070/RM1984v039n06ABEH003180}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ATQ3200001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2502
  • http://mi.mathnet.ru/eng/umn/v39/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Chamati, “Tricritical Behaviour in a Simple Model of an Itinerant Antiferromagnet”, phys stat sol (b), 182:1 (1994), 189  crossref  adsnasa  isi
    2. H. Chamati, N. S. Tonchev, “Symmetry breaking and long-range order: An n-component model of a structural phase transition”, Phys Rev B, 49:6 (1994), 4311  crossref  adsnasa  isi
    3. J-B Bru, V A Zagrebnov, J Phys A Math Gen, 31:47 (1998), 9377  crossref  mathscinet  zmath  adsnasa  isi
    4. Sergey P. Kuznetsov, “Torus fractalization and intermittency”, Phys Rev E, 65:6 (2002), 066209  crossref  mathscinet  isi
    5. T C Dorlas, W Skrypnik, “Two order parameters in quantum XZ spin models with Gibbsian ground states”, J Phys A Math Gen, 37:26 (2004), 6623  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Joseph V Pulé, Valentin A Zagrebnov, “The approximating Hamiltonian method for the imperfect boson gas”, J Phys A Math Gen, 37:38 (2004), 8929  crossref  mathscinet  zmath  isi  elib
    7. J. G Brankov, N. S Tonchev, V. A Zagrebnov, “Comment on “Direct equivalence between quantum phase transition phenomena in radiation-matter and magnetic systems: Scaling of entanglement” by J. Reslen et al.”, Europhys Lett, 72:1 (2005), 151  crossref  adsnasa  isi
    8. T. C. Dorlas, L. A. Pastur, V. A. Zagrebnov, “Condensation in a Disordered Infinite-Range Hopping Bose–Hubbard Model”, J Statist Phys, 124:5 (2006), 1137  crossref  mathscinet  zmath  adsnasa  isi
    9. Jan Dereziński, Krzysztof A. Meissner, Marcin Napiórkowski, “On the Energy-Momentum Spectrum of a Homogeneous Fermi Gas”, Ann. Henri Poincaré, 2012  crossref
    10. J.-B. Bru, W. de Siqueira Pedra, “Inhomogeneous Fermi and quantum spin systems on lattices”, J. Math. Phys, 53:12 (2012), 123301  crossref
    11. W. F. Wreszinski, V. A. Zagrebnov, “Bogoliubov quasiaverages: Spontaneous symmetry breaking and the algebra of fluctuations”, Theoret. and Math. Phys., 194:2 (2018), 157–188  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Bru J.-B., Pedra W. de Siqueira, “Classical Dynamics Generated By Long-Range Interactions For Lattice Fermions and Quantum Spins”, J. Math. Anal. Appl., 493:1 (2021), 124434  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:605
    Full text:163
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022